# SDR USAA040645

- Difficulty date: September 18, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND KEEL BEAM .1875 INCH DIAMETER METAL WEAR AROUND FASTENER HOLES, L/N KEEL BEAM LOWER FLANGE BETWEEN BS 704-727.  DOUBLER STRAP INSTALLED PER EA 79006.  (M)
